Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Twitching like hell on Dexedrine bigcat

Posted by ed_uk on October 17, 2006, at 13:47:19

In reply to Twitching like hell on Dexedrine, posted by bigcat on October 16, 2006, at 16:08:17

Hi Matt

Do you benefit from a lower dose of Dex?

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:695341
URL: http://www.dr-bob.org/babble/20061011/msgs/695556.html